Capital-labor substitution and balanced growth

Mallick, Debdulal 2010, Capital-labor substitution and balanced growth, Journal of macroeconomics, vol. 32, no. 4, pp. 1131-1142, doi: 10.1016/j.jmacro.2010.04.003.

Attached Files
Name Description MIMEType Size Downloads

Title Capital-labor substitution and balanced growth
Author(s) Mallick, DebdulalORCID iD for Mallick, Debdulal
Journal name Journal of macroeconomics
Volume number 32
Issue number 4
Start page 1131
End page 1142
Total pages 12
Publisher Elsevier BV, North-Holland
Place of publication Amsterdam, Netherlands
Publication date 2010-12
ISSN 0164-0704
Keyword(s) elasticity of substitution
economic growth
balanced growth path
Notes Available online 28 April 2010
Language eng
DOI 10.1016/j.jmacro.2010.04.003
Field of Research 140102 Macroeconomic Theory
Socio Economic Objective 910103 Economic Growth
HERDC Research category C1 Refereed article in a scholarly journal
HERDC collection year 2010
Copyright notice ©2010, Elsevier Inc. All rights reserved.
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 686 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 17 Nov 2010, 10:38:06 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact